# SDR HEEA968003

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Engine: Ge CT72A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 5044T08P05
- Condition: Out Of Limit
- Location: Anti Ice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON MOVEMENT EXCEEDS LIMITS PER SBCT7-TS)75-2.
